# SDR CA111104009

- Difficulty date: November 1, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 43,258 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Part time: 44,997 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN)  SMOKE ODOR OBSERVED IN THE FLIGHT COMPARTMENT DURING MX VISIT.   DURING TROUBLESHOOTING, FOUND SMOKE COMING OUT FROM TROM PANEL BEHIND F/O`S SEAT WHEN OBSERVERS LIGHT SWITCH TURNED "ON".  UPON REMOVING TRIM PANEL FOUND WIRE 3316-2A22-2 CHAFING TO FRAME CAUSING SMOKE.  NEW WIRE SPLICED IAW STANDARD PRACTICES AND ROUTED IAW 91-12-00, PAGE 1, SHEET 4 OF 9.  TRIM PANEL, OBS ACP AND JACK PANEL REINSTALLED AND OBS LIGHT OPS CHECKED SERVICEABLE.
